MAUDE Adverse Event Report: UNITED STATES ENDOSCOPY GROUP, INC. RAPID AV SPRAY CATHETER KIT

UNITED STATES ENDOSCOPY GROUP, INC. RAPID AV SPRAY CATHETER KIT
Model Number 2000177
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/01/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device subject of the reported event was not returned for evaluation.Without a returned device, the root cause cannot be determined.The device review history (dhr) for the subject lot was reviewed, and no abnormalities were found, and no other complaints associated with the subject lot.The log files for the console were reviewed, and no abnormalities noted.A complaint review was conducted for this lot and indicates this to be an isolated event.No additional issues have been reported.
 
Event or Problem Description
The user facility reported that during a patient procedure the rapid av spray catheter to their trufreeze console sprayed black residue onto the patient's tissue on the initial spray.The procedure was completed with the same catheter.No report of injury.No report of procedure delay.

Brand Name
RAPID AV SPRAY CATHETER KIT
Common Device Name
RAPID AV SPRAY CATHETER KIT
Manufacturer (Section D)
UNITED STATES ENDOSCOPY GROUP, INC.
5976 heisley road
mentor OH 44060
Manufacturer (Section G)
UNITED STATES ENDOSCOPY GROUP, INC.
5976 heisley road
mentor OH 44060
Manufacturer Contact
coletta cohara
5976 heisley road
mentor, OH 44060
4403586251
MDR Report Key16638210
Report Number1528319-2023-00007
Device Sequence Number20444565
Product Code GEH
UDI-Device Identifier00724995199227
UDI-Public00724995199227
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/29/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2000177
Device Catalogue Number2000177
Device Lot Number2504
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/01/2023
Initial Report FDA Received Date03/29/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/03/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown